# SDR DALA13068513239

- Difficulty date: December 9, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 64,324 hours, 27,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND SEAT MOUNTED EMERGENCY EXCAPE LIGHT AT SEAT 6AB INOPERATIVE.  MAINTENANCE REPLACED SEAT PANEL AT ROW 6A, 6B AND RECONNECTED EMERGENCY ESCAPE LIGHT. OPS CHECKED NORMAL.
